Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online
Ask a Urologist   »  

Having red patches on penis head. Applied candid B cream. Are these due to over masturbation?

User rating for this question
Good
Answered by

Psychiatrist
Practicing since : 2003
Answered : 2189 Questions
Question
hi,
i am 27 yr old unmarried boy.I do masturbation from last 10 years.Right now i am having some red patches on my penis head,but it is not itchy, irritating or smelly at all.i had applied candid B cream,but it;s effect lasts for only one or two days.it looks very bad.i am having this problem from last 4 months.Please tell me what should i do????
Posted Wed, 20 Mar 2013 in Penis Problems
 
 
Answered by Dr. Jonas Sundarakumar 1 hour later
Hello and welcome to Healthcare Magic. Thanks for your query.

There could be two possibilities for the red patches on the penis - one is an infection (called 'balanitis'), probably caused by a fungal infection; the second is an allergic reaction.

I would suggest the following measures:

- Wash the area (with the foreskin retracted) three to four times daily with diluted potassium permanganate or Betadine solution (potassium permanganate crystals or Netadine solution should be available with your local pharmacist)

- You can take a course of anti-allergy medication, like Avil or Cetrizine for a few days

- Use an anti-fungal cream like Micoderm or Ketaconazole cream twice a day, regularly (often fungal infections can reccur, so, it is important to use the cream regulary for atleast 1 week to 10 days to prevent recurrence)

- Keep the surrounding areas clean, sweat-free and dry.

- Avoid using any strongly perfumed soap or shower gels.

- Avoid wearing tight clothing and wear loose cotton underwear

If these measures are followed, your lesion should most likely settle down gradually within a week to 10 days. In case it doesn't, then you have to see a dermatologist for a detailed evaluation and further treatment.


Wish you all the best.

Regards,
Dr. Jonas Sundarakumar
Consultant Psychiatrist & Sexologist
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures

The user accepted the expert's answer

Ask a Urologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor